Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Has bad pain and all the other side effects after taking Crestor 20 mg

Hi, My husband is taking Crestor and has really bad pain and all the other side effects. He s has been on since 07, but the last 4 or 5 months is when side effects started. Does he have to wean off or canhe just stop? He takes 20mg once a day. Thanks, Candy
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
hello,welcome to health care magic
Call your doctor at once if he have unexplained muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored urine..these all are bad side effects ..yes he had to stop but first consult with your doctor for a should have gud diet, exercise, and weight control.
take care
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor